Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
alcor

interrupting azilect-dizziness

Recommended Posts

Hello,

I,m 52, male. After about 10 months since a slight and occasional resting tremor in my right arm and leg apperered, a Datscan confirmed diagnosis of early PD 3 months ago. I exercise regularly as always but when I run for 5-10 min. my right leg blocks. It unblocks immediately if I run backwards or walk. I have not noticed any rigidity or slowness.

Since the diagnosis I have taken Azilect with no difference in my tremor, but lately I have noticed dizziness some minutes after I start walking. My neurologist has told me to interrupt Azilect for 15-30 days and see what happens. I.m on my forth day without Azilect and I have no observed any difference neither in the tremor nor in the dizziness. I don,t know if the dizziness is caused by Azilect or is a new symptom of PD. Besides I am perhaps missing the claimed slowing effect of Azilect on the disease progress.

Thank you for your comments on my case.

Share this post


Link to post
Share on other sites

The slowing effect of Azilect is hotly debated. Its symptomatic effects are small. The problem with your lag sounds PD related and may even be a manifestation called dystonia. I would recommend consideration of a dopmaine agonist or sinemet as these both can work wonders for this problem. If you start an agonist especially as a young person, monitor for impulse control behaviors (gambling, shopping, eating, etc.)

 

This is information you should share with your doctor.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×